# SDR UHLA2012011200009

- Difficulty date: January 12, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 7,315 hours, 5,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM, HANDLE WILL NOT MOVE DOWN.  RE-ATTACHED GIRT BAR ASSY ON DOOR IAW EMB 170 MM 52-11-41.  DOOR ARMS NORMALLY AT THIS TIME.
